# SDR 99ZZZX413

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 7323 · Turbine Governor
- Part: Spool Bushing
- Part number: 2526146
- Condition: Failed
- Location: Governor
- Part time: 388 hours
- Component: Bendix, 252469211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR REMOVED FOR TORQUE FLUCTUATION.  UPON INSPECTION IN SHOP, FOUND BALL BEARING THAT FELL OUT OF GOVERNOR COVER WHILE STILL ASSEMBLED.  SPLIT GOVERNOR BODY IN SHOP AND DISCOVERED SPOOL BUSHING HAD FAILED.
